# SDR USAA2013081200020

- Difficulty date: July 26, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65516983
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q3 CHECK, FOUND CORROSION ON STRINGER SPLICE AT BS 907, S22L.  REPLACED STRINGER SPLICE IAW SRM 53-00-01-01-1A-1.
